# SDR DALA2025041502958

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 78,824 hours, 37,426 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: PANEL 197GB WING TO BODY FAIRING HAS SEVERAL FASTENER HOLES DAMAGED.  SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 016-0001:10-0553-8-6853/001 00007 ACCOMPLISHED HOLE REPAIR PER A320 SRM 51-77-12. (LP: 0910179)
